I had my copper IUD removed over a month ago (the day after my period started). I am now 5 days late which is *very* unusual for me. My husband and I have used a condom every time we've been together, and I have had negative pregnancy tests, so I can't imagine that I'm pregnant. Anyone else have this happen? What was the end result?
Your late period would have nothing to do with the copper IUD removal, other than if a pregnancy happened. The copper IUD has no hormones in it. I would wait a few days and if your AF hasn't arrived, test again using FMU.
hi im having the same issue as you. i had my iud removed last month and i havent had my period. no cramps no spotting. iv taken a pregnancy test and its negative. i have no pregnancy symtoms (symptoms) no sore breast. not notting of the pregnancy symtoms (symptoms) its weird. i remember the nurce telling me at the doctors office when i was having it removed that if i had sex a week prior to the removal i was going to become pregnant as sooon as the iud was removed because the sperm lives 5-7 days in the vagina until the iud takes over and removes it. and i did wait my week prior to removing it. the only thing possible is that some sperm stayed alive prior to the removal. well good luck to all.
YOU could be preggers!!!!!!
I had my copper IUD removed....durring the week i was ovulating!
and now its a couple weeks later and I am 3-4 weeks preggo!
All the test i took were negative ...........till today 4 diffrent brands saying Pregnant!
So its possiable!
I had mine removed the last day of my last period,, after having the copper one in for 2 years. I am about 3 days late for my period...but NO chance I'm preganat..havent has sex since May and two periods since then. I've had all my PMS symptom s and would be very happy if bloating would go away!!! Driving me crazy! When willl my PMS be over even if I have no period? But to those of you worried about pregancy, it seems alot of people are posting about not having a period after copper IUD removal as well. ...I dont think it has ot do with hormones....i think our bodies just dont reognize the forgeign object to be "washed" out... percieving it maybe as an egg that the period usually cleanses your body of?? Since I had heavier periods and more cramps with the IUD...I'm assumging the body is trying to corret itself with less blood and less cramps...but hormones still come??...just a theory!
I had my IUD out almost 2 months ago after having it for four years. The day it was removed and day after I had slight spotting but had discharge Cpl of weeks later but since then nothing. My husband and I had sex the two days before removal.since then no sex. Hubby is offshore. I have done preg. Tests but negetive. It is quite odd for me to not get my monthlies at all. I have always flowed heavy but been off a week or so each month. But never like this. I have tender breasts and I am bloated. Is this just due to body recovering from iud or what. Need some answer.
I am freaking out because I am TTC and had my paragard removed last month on the 11th, had my period on schedule on the 16th. My DH and I had sex for 2 and 1/2 weeks straight everyday ttc around my ovulation cycle. I am now 9 days late but the blood test that I had done last week (around 3 days late) showed only 2.39 on my BetaHCG levels. I know that I am pregnant but all HPT's, Urine at the doctor's, and blood test have come up negative. I just wanted to know if it is possible for the removal of a paragard to set off some kind of hormonal imbalance that mimics pregnancy symptoms. Any advice or knowledge is greatly appreciated.
After removing my copper paragard i.u.d. my period was delayed 6 days. It was a very frustrating experience as there is no official medical research and information regarding this side effect. I ended up taking two pregnancy tests that came out negative because my period was on a regular 28 day cycle. I did drink parsley tea and consume large doses of vitamin c (in powder ascorbic acid form from whole foods), which within 24 hours my period started. Major relief!! I think the removal of the device causes a slight trauma on the uterus/cervix and for some women it delays their cycle.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.